# SDR SIMA200206706

- Difficulty date: January 12, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR AND CORROSION BY CUT OUT.  FABRICATED AND INSTALLED A DOUBLER ANGLE AND FILLER.  A PLATE AND TWO SHIMS IAW EMB145 SRM 145/1142 CHAPTER 53 REV 16, 53-21-10 AND STANDARD SRM PRACTICES.  (M)
